# SDR SWAA2017022211970

- Difficulty date: February 16, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 45,199 hours, 26,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT SIGN BROKEN.   R & R THE SIGN IAW AMM.
